User menu

Jumping Nonlinearity for 2nd-order Ode With Positive Forcing

Bibliographic reference Habets, Patrick ; Ramos, M. ; Sanchez, L.. Jumping Nonlinearity for 2nd-order Ode With Positive Forcing. In: Lecture Notes in Mathematics, Vol. 1475, p. 191-203 (1991)
Permanent URL http://hdl.handle.net/2078.1/50930
  1. Aguinaldo, L., Schmitt, K. (1978): On the boundary value problem u″+u=αu −+p(t), u(0)=0=u(π). Proc. AMS 68, 64–68
  2. De Figueiredo, D. (1982): Positive solutions of semilinear elliptic problems. Lect. Notes 957, Springer Verlag, Berlin-Heidelberg-New York, 34–87
  3. Habets Patrick, Metzen Gerhard, Existence of periodic solutions of duffing equations, 10.1016/0022-0396(89)90073-9
  4. Hart D. C., Lazer A. C., McKenna P. J., Multiplicity of Solutions of Nonlinear Boundary Value Problems, 10.1137/0517093
  5. Lazer A.C., Mckenna P.J., Large scale oscillatory behaviour in loaded asymmetric systems, 10.1016/s0294-1449(16)30368-7
  6. Lazer A. C., McKenna P. J., Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities, 10.1090/s0002-9947-1989-0979963-1